Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On analytic functions into $ l\sp{p}$-spaces


Author: J. Globevnik
Journal: Proc. Amer. Math. Soc. 61 (1976), 73-76
MSC: Primary 30A96
DOI: https://doi.org/10.1090/S0002-9939-1976-0425138-0
MathSciNet review: 0425138
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Delta $ be the open unit disc in the complex plane and let $ 1 \leqslant p < \infty $. We construct an example of a discontinuous function from $ \Delta $ into $ {l^p}$ which is analytic as a function from $ \Delta $ into $ {l^{p'}}$ for any $ p' > p$ and whose derivatives (into $ {l^{p'}}$) of all orders are functions into $ {l^p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A96

Retrieve articles in all journals with MSC: 30A96


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425138-0
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society